# SDR CA140617002

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,692 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Part number: 89780110
- Condition: Sheared
- Location: Engine
- Part time: 3,293 hours
- Component: Fcu, Honeywell, 89780110
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AS PILOT ATTEMPTED TO TAXI AWAY FROM DOCK HE REALIZED HE COULDN`T GET OFF THE STOP LOCKS, MEANING HE HAD LITTLE OR NO REVERSE.  AIRCRAFT REPAIR SERVICE REMOVED THE PLANE FROM THE WATER & INSPECTED THE PILOTS DEFECT.  IT WAS THEN WE HAD REALIZED AFTER TRYING THE POWER LEVER CONTROL THAT THE POWER SHAFT IN THE FCU HAD A SIGNIFICANT AMOUNT OF FREE PLAY.  AS WE DISCONNECTED THINGS TO TROUBLESHOOT MORE OF THE PROBLEM, ONE OF THE MECHANICS PULLED UP ON THE SHAFT AFTER WORKING IT THROUGH A COUPLE MORE TIMES IT RELEASED FROM THE FCU.  THE POWER SHAFT WAS THEN DISCOVERED TO BE SHEARED OFF, BROKEN INTERNALLY.
